# SDR SWAA2016072754267

- Difficulty date: June 24, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6910113
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD ASSEMBLY CORRODED BETWEEN BS 767 & 793, RBL 21.  R & R THE SHIELD ASSEMBLY IAW SRM.
